Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Does anyone know what could have caused me to have diarreah for almost 4 days now?

This is absolutely ridiculous. I've been taking immodium, I'm watching what I eat, and its not getting better, I don't havea fever or anything, just this! I am under alot of financial stress right now, but I don't think that can be the only reason. This is sooo NOT fun :(

 
alexis_06

Asked by alexis_06 at 8:46 PM on Aug. 23, 2010 in Health

Level 42 (146,031 Credits)
This question is closed.
Answers (13)
  • If it doesn't stop soon see your doc and maybe he can do a stool check for blood,worms, cdiff and food poisoning. For antoher day or so try a brat diet. Bananas rice applesauce and toast. Yogurt can be added too. Cultrelle tablets can restore your normal gut bacteria. GL
    KARRIEMARIE

    Answer by KARRIEMARIE at 10:02 PM on Aug. 23, 2010

  • it could be the stress. it could be something that you ate that your body is trying to get rid of. had any recalled eggs lately?
    i suggest stop taking the immodium and let your body get rid of what it needs to get rid of. get some good probiotics in your system and eat some raw veggies and brown rice. cut out the dairy, and anything with sugar for a few days...no alcohol, white bread, pasta or rice. no milk, yogurt, chocolate, butter or ice cream.
    you may have to take a day off : ( tough i know, when you are already having financial stress.
    good luck!
    happy2bmom25

    Answer by happy2bmom25 at 8:52 PM on Aug. 23, 2010

  • the heat?
    QandA

    Answer by QandA at 8:47 PM on Aug. 23, 2010

  • there is a stomach virus going around.
    NOLAmommaKRYS

    Answer by NOLAmommaKRYS at 8:52 PM on Aug. 23, 2010

  • oh- no coffee too : (
    happy2bmom25

    Answer by happy2bmom25 at 8:52 PM on Aug. 23, 2010

  • Have you been watching repeats of Jersey Shore?
    Musicmom80

    Answer by Musicmom80 at 8:54 PM on Aug. 23, 2010

  • The heat? What kind of fluids? How's the water you're drinking? I'm unsure but hope you get Well soon. Go in if you have to! Hope you feel better soon.
    Angellinda

    Answer by Angellinda at 9:00 PM on Aug. 23, 2010

  • I was told give it three days before taking immodium. Drink lots of fluids to stay hydrated- gatorade or diluted gatorade are two that come to mind. It is possible that you have a stomach virus, I think it is was food poisoning that you'd be throwing up, too, but I don't know for sure. If you feel really bad go to an urgent care clinic to get some help. Last time I had this, I was so ill and went to an urgent care clinic and they gave me some IV fluids, and I felt better immediately.
    Bmat

    Answer by Bmat at 9:04 PM on Aug. 23, 2010

  • I was wondering about the water too. We are on a well, and lately our water has not been safe to drink. It could very well be stress though!!! Stress can have a huge effect on our bodies!
    VeganMuslimah

    Answer by VeganMuslimah at 9:05 PM on Aug. 23, 2010

  • Did you eat any of those tainted eggs? If you ate something that was off or doesn't agree with you that is what usually happens.
    CafeMochaMom1

    Answer by CafeMochaMom1 at 9:28 PM on Aug. 23, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN